dojoloach Posted August 30, 2005 Share Posted August 30, 2005 I had a seizure after taking an accidental double dose of Wellbutrin (immediate release). I have no history of seizure disorder, and all brain tests were fine and are fine a year later. Wellbutrin worked better than any other antidepressant I have been on. It was a miracle drug. All other pills wore off, ultimately made me more depressed, and gave me horrible side effects. I mean, I guess a seizure is horrible. I don't remember it. Has anyone else gone through a similar thing? Has anyone ever gone back on Wellbutrin after a seizure? The doctors said they wanted me to try all the meds I've already tried again, first, because maybe this time I won't gain 50 pounds, or get cystic acne, or become a zombie, or they won't wear off, or I won't get excrutiating withdrawal. Isn't it more likely that I won't have a seizure on Wellbutrin again, if I'm on a lower dose of SR? I am quite desperate, as I am terribly depressed, but I will not accept that my only option is the way I feel now, or a temporary boost from SSRIs (or worse, Effexor/Cymbalta - I still have Effexor withdrawal after 9 years, even though I know it is impossible) that make me fat, ugly, zombified and depressed. I tried mirapex - only for one day - and I felt all wrong. Since I tend to get odd side effects, I was frightened, and never took it again. I didn't want to have a sudden sleep attack and have my license taken away. I'd rather have another seizure. I've tried topamax, and felt like my brain had been removed. Also, my vision got all messed up. I'm afraid of combining wellbutrin with other antiepileptics because, as you've probably noticed, weight gain is not okay with me. Is there any hope? Does anyone have any ideas? Does anyone know where I can get that implant maybe? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.